# SDR E07A2016051300001

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N291AS
- Make and model: Beech B300
- Aircraft serial: FL332
- Aircraft time: 5,547 hours, 4,622 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 101380961
- Part serial: 5962
- Condition: Warped
- Location: Mlg
- Part time: 367 hours, 330 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD NR 4 MAIN TIRE, BRAKE LOCKED UP AND FLAT SPOTTED TIRE TILL IT DEFLATED.
